COSMIC STRINGS AND STRINGY MEMBRANES


ANIK E., ARIK M., KORNFILT J., SAYGILI K. , Yıldız A.

PHYSICS LETTERS B, vol.352, pp.224-227, 1995 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 352
  • Publication Date: 1995
  • Doi Number: 10.1016/0370-2693(95)00415-h
  • Journal Name: PHYSICS LETTERS B
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.224-227

Abstract

We present a solution of Einstein's equations describing the change of a cosmic string along the z axis into a membrane covering the xy plane. We discuss the relevance of this solution to cosmology.